Alert archive / Wyoming / Red Flag Warnings in 2010
Red Flag Warning 29, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 18, 2010, 7:44 PM MDT. It took effect at Sep 19, 2010, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2010, 7:44 PM MDT (01:44 UTC)
- In effect from
- Sep 19, 2010, 12:00 PM MDT
- Expired
- Sep 19, 2010, 6:59 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
819 WWUS85 KCYS 190144 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 744 PM MDT SAT SEP 18 2010 ...A FIRE WEATHER WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON AND EARLY EVENING... .VERY WARM...DRY AND WINDY CONDITIONS WILL RETURN TO AREAS ALONG AND WEST OF THE LARAMIE RANGE AND EAST CENTRAL WYOMING SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. CRITICAL FIRE CONDITIONS WILL RESULT OVER PARTS OF THAT AREA DURING THAT TIME. A RED FLAG WARNING HAS BEEN ISSUED FOR SUNDAY AFTERNOON AND EARLY EVENING. WYZ301-302-304>307-309-191345- /O.UPG.KCYS.FW.A.0018.100919T1800Z-100920T0100Z/ /O.NEW.KCYS.FW.W.0029.100919T1800Z-100920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN- SNOWY RANGE/MEDICINE BOW NF-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 744 PM MDT SAT SEP 18 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY FOR WINDY...DRY AND VERY WARM WEATHER... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH THE EARLY EVENING FOR FIRE WEATHER ZONES 304...305...306...307 AND 309. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 304...305... 306...307 AND 309. * WIND...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE SUNDAY AFTERNOON AND EARLY EVENING. * HUMIDITY...DECREASING TO 5 TO 15 PERCENT SUNDAY AFTERNOON AND EARLY EVENING. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WEILAND
4 follow-up statements
270 WWUS85 KCYS 191113 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 513 AM MDT SUN SEP 19 2010 ...A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST WYOMING FOR THIS AFTERNOON AND EARLY EVENING... .VERY WARM...DRY AND WINDY CONDITIONS WILL OCCUR TODAY ALONG THE LARAMIE RANGE AND WEST...AS WELL AS CONVERSE AND NIOBRARA COUNTIES. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR THE AREA THIS AFTERNOON INTO EARLY EVENING. WYZ301-302-304>307-309-192315- /O.CON.KCYS.FW.W.0029.100919T1800Z-100920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN- SNOWY RANGE/MEDICINE BOW NF-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 513 AM MDT SUN SEP 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...305...306...307 AND 309... * AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 304...305...306...307 AND 309. * WIND...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY EVENING. * HUMIDITY...DECREASING TO 5 TO 15 PERCENT THIS AFTERNOON AND EARLY EVENING. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
945 WWUS85 KCYS 191426 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 826 AM MDT SUN SEP 19 2010 ...A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST WYOMING FOR THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH FOR MOST OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING... .VERY ACTIVE FIRE WEATHER WILL CONTINUE THROUGH MONDAY WITH GUSTY WEST TO SOUTHWEST WINDS AND LOW AFTERNOON HUMIDITIES. RED FLAG WARNINGS HAVE BEEN POSTED FOR THIS AFTERNOON FOR WYOMING FWZ 301...302...304 ...305...306...307 AND 309. EVEN STRONGER WINDS ARE POSSIBLE MONDAY WITH TEMPERATURES IN THE UPPER 80S TO LOW 90S. WIND GUSTS EXCEEDING 40 MPH ARE POSSIBLE MONDAY AFTERNOON....LEADING TO ANOTHER CRITICAL FIRE WEATHER DAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE FOR LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. WYZ301-302-304>307-309-200230- /O.NEW.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ /O.CON.KCYS.FW.W.0029.100919T1800Z-100920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN- SNOWY RANGE/MEDICINE BOW NF-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 826 AM MDT SUN SEP 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...305...306...307 AND 309... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...305...306...307 AND 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 304...305...306...307 AND 309. * WIND...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO INCREASE MONDAY WITH WIDESPREAD 15 TO 25 MPH WINDS WITH GUSTS EXCEEDING 45 MPH IN SOME LOCATIONS. * HUMIDITY...DECREASING TO 5 TO 15 PERCENT THIS AFTERNOON AND EARLY EVENING. LOW HUMIDITIES ARE ONCE AGAIN EXPECTED MONDAY AFTERNOON ACROSS MUCH OF THE AREA. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. THESE CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN LATE MONDAY AFTERNOON AND PERSIST UNTIL EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ310-200230- /O.NEW.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 826 AM MDT SUN SEP 19 2010 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONES 311...312 AND 313. IN WYOMING...FIRE WEATHER ZONE 310. * WIND...WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE LATE MONDAY MORNING AND WILL CONTINUE UNTIL EARLY MONDAY EVENING. * HUMIDITY...AFTERNOON HUMIDITIES DECREASING TO 9 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
357 WWUS85 KCYS 192005 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 205 PM MDT SUN SEP 19 2010 ...A RED FLAG WARNING IN EFFECT ISSUED FOR PORTIONS OF SOUTHEAST WYOMING FOR THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH FOR MOST OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING... .VERY ACTIVE FIRE WEATHER WILL CONTINUE WITH GUSTY WEST TO SOUTHWEST WINDS AND LOW AFTERNOON HUMIDITIES. RED FLAG WARNINGS HAVE BEEN POSTED THROUGH 7 PM THIS EVENING FOR WYOMING FWZ 301...302...304 ...305...306...307 AND 309. EVEN STRONGER WINDS ARE POSSIBLE MONDAY WITH TEMPERATURES IN THE UPPER 80S TO LOW 90S. WIND GUSTS EXCEEDING 40 MPH ARE POSSIBLE MONDAY AFTERNOON...LEADING TO ANOTHER CRITICAL FIRE WEATHER DAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE FOR LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED ON A DAILY AFTERNOON BASIS FOR MUCH OF THE UPCOMING WEEK. WYZ301-302-304>307-309-200815- /O.CON.KCYS.FW.W.0029.000000T0000Z-100920T0100Z/ /O.CON.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN- SNOWY RANGE/MEDICINE BOW NF-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 205 PM MDT SUN SEP 19 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301... 302...304...305...306...307 AND 309... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...305...306...307 AND 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 304...305...306...307 AND 309. * WIND...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO INCREASE MONDAY WITH WIDESPREAD 15 TO 25 MPH WINDS WITH GUSTS EXCEEDING 45 MPH IN SOME LOCATIONS. * HUMIDITY...DECREASING TO 5 TO 15 PERCENT THIS AFTERNOON AND EARLY EVENING. LOW HUMIDITIES ARE ONCE AGAIN EXPECTED MONDAY AFTERNOON ACROSS MUCH OF THE AREA. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. THESE CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN LATE MONDAY MORNING AND PERSIST UNTIL EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ310-200815- /O.CON.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 205 PM MDT SUN SEP 19 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310...311...312 AND 313... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONES 311...312 AND 313. IN WYOMING...FIRE WEATHER ZONE 310. * WIND...WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE LATE MONDAY MORNING AND WILL CONTINUE UNTIL EARLY MONDAY EVENING. * HUMIDITY...AFTERNOON HUMIDITIES DECREASING TO 9 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
201 WWUS85 KCYS 200059 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 659 PM MDT SUN SEP 19 2010 ...THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST WYOMING THROUGH THE EARLY EVENING HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING... .VERY ACTIVE FIRE WEATHER WILL CONTINUE THROUGH MONDAY WITH DAYTIME GUSTY WINDS...VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES. EVEN STRONGER WINDS ARE POSSIBLE MONDAY WITH TEMPERATURES IN THE UPPER 80S TO LOWER 90S. WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE MONDAY AFTERNOON...LEADING TO ANOTHER CRITICAL FIRE WEATHER DAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MOST OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE FOR LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. WYZ301-302-304>307-309-201300- /O.CAN.KCYS.FW.W.0029.000000T0000Z-100920T0100Z/ /O.CON.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SIERRA MADRE RANGE/MEDICINE BOW NF-UPPER NORTH PLATTE RIVER BASIN- SNOWY RANGE/MEDICINE BOW NF-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 659 PM MDT SUN SEP 19 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301... 302...304...305...306...307 AND 309... ...RED FLAG WARNING IS CANCELLED THAT WAS IN EFFECT THROUGH THIS EVENING FOR FIRE WEATHER ZONES 301... 302...304...305...306...307 AND 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 304...305...306...307 AND 309. * WIND...WEST TO SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE OVER MUCH OF SOUTHEAST WYOMING FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * HUMIDITY...DECREASING TO 5 TO 15 PERCENT FOR MONDAY AFTERNOON AND EARLY EVENING. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE MONDAY MORNING AND PERSIST UNTIL EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ310-201300- /O.CON.KCYS.FW.A.0019.100920T1700Z-100921T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 659 PM MDT SUN SEP 19 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310...311...312 AND 313... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONES 311...312 AND 313. IN WYOMING...FIRE WEATHER ZONE 310. * WIND...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE LATE MONDAY MORNING AND WILL CONTINUE UNTIL EARLY MONDAY EVENING. * HUMIDITY...AFTERNOON HUMIDITIES FROM 9 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF THE GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WEILAND
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 18, 6:18 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 18, 6:18 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SAT SEP 18 2010
.UPDATE...
.AVIATION...00Z TAF ISSUANCE...
MVFR AND IFR CEILINGS CONTINUE AT 00Z OVER MUCH OF THE WESTERN NEBRASKA
PANHANDLE. THE SATURATED BOUNDARY LAYER IS QUITE SHALLOW AND THE
EROSION OF THE LOW CLOUDS IS EXPECTED TO SPREAD OVER PORTIONS OF THE
PANHANDLE THROUGH 05Z. THAT WILL ALLOW PERIODS OF VFR CONDITIONS OVER
THE PANHANDLE. THE MOIST SOUTHEAST WINDS WILL HELP TO REFORM THE IFR
CEILINGS AND VISIBILITIES IN FOG OVER MUCH OF THE PANHANDLE BETWEEN 09Z
AND 15Z. WEST OR SOUTHWEST SURFACE WINDS WILL GUST AS HIGH AS 30 KNOTS
STARTING 16Z ON SUNDAY ALONG AND WEST OF THE LARAMIE RANGE.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 222 PM MDT SAT SEP 18 2010/...
SHORT TERM...TONIGHT THROUGH MONDAY
VERY WINDY CONDITIONS ARE EXPECTED TO CONTINUE IN THE AFTERNOON ON
A DAILY BASIS THROUGH MONDAY...LEADING TO CRITICAL FIRE WEATHER
CONDITIONS. THESE WINDS...COMBINED WITH TEMPERATURES WERE THE
FORECAST CHALLENGES THROUGH THE SHORT TERM.
CURRENTLY...FRONTAL BOUNDARY THAT MOVED INTO THE AREA LAST NIGHT
REMAINS OVER THE AREA THIS AFTERNOON. LOW STRATUS TO THE NORTH AND
EAST OF THIS FRONT HAS KEPT TEMPERATURES QUITE COOL FOR THE
NEBRASKA PANHANDLE AND EXTREME SOUTHEAST WYOMING THIS AFTERNOON
WITH UPPER 40S BEING REPORTED IN THE PANHANDLE. CYS IS JUST ABOUT
TO CRACK 60 DEGREES WHILE OFF TO THE SOUTH AND WEST OF THE
FRONT...LARAMIE CURRENTLY IS REPORTING 80 AND RAWLINS 81 DEGREES
RESPECTIVELY. QUITE A WIDE RANGE OF TEMPERATURES TO SAY THE LEAST.
FOR TONIGHT...FRONT TO PUSH BACK NEAR THE WYOMING/NEBRASKA BORDER
THIS EVENING. LOW STRATUS IS ONCE AGAIN EXPECTED OVER THE
PANHANDLE IN SOUTHEAST UPSLOPE FLOW WHILE MOST OF WYOMING SHOULD
DRY OUT IN WESTERLY FLOW BEHIND THE FRONT. BY SUNDAY
AFTERNOON...FRONT LOOKS TO BE WELL INTO NEBRASKA WITH SIGNIFICANT
DRYING OVER THE ENTIRE CWA.
BY MONDAY...GFS DEPICTING ANOTHER LEESIDE LOW DEVELOPING OVER
NORTHEASTERN WYOMING AND WESTERN SOUTH DAKOTA. 700MB WINDS ON THE
GFS INCREASE TO 40-45KTS...SO A VERY WINDY DAY LOOKS TO BE ON TAP
MONDAY WITH VERY SERIOUS FIRE WEATHER CONDITIONS DEVELOPING.
LEESIDE TROUGH BEGINS TO MOVE EAST MONDAY AFTERNOON WITH WINDS
BEGINNING TO SUBSIDE BY EARLY EVENING.
LONG TERM...MONDAY NIGHT THROUGH SATURDAY
SOME DIFFERENCES IN THE MASS FIELDS WERE NOTED BETWEEN THE 00Z
AND 12Z GFS AND ECMWF OPERATIONAL RUNS. THE UPPER TROUGH AND
ASSOCIATED JET MAXIMUM WILL BE MOVING ACROSS THE CWA MONDAY NIGHT.
IN ITS WAKE...A ZONAL FLOW WILL PREVAIL UNTIL WEDNESDAY WHEN THE
PATTERN ALOFT BACKS TO SOUTHWESTERLY AS THE NEXT UPPER TROUGH
APPROACHES THE GREAT BASIN. THIS TROUGH IS FORECAST TO MOVE EAST
ACROSS THE FRONT RANGE BY THURSDAY MORNING AND TO THE MID/UPPER MS
VALLEY BY FRIDAY MORNING. THE ECMWF IS FASTER WITH THIS SYSTEM
AND TAKES THE NEXT TROUGH INTO THE NORTHWEST CONUS FRIDAY AFTERNOON.
CONVERSELY...THE GFS IS SLOWER WITH A LOW AMPLITUDE RIDGE AXIS
OVER THE HIGH PLAINS AT THAT TIME. FOR NOW...WILL DISCARD THE
ECMWF AND TREND CLOSER TO THE GFS. THE LOW AMPLITUDE TROUGH WILL
BE MOVING THROUGH THE CWA ON SATURDAY.
SURFACE COLD FRONT WILL BE PUSHING EAST ACROSS SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE MONDAY NIGHT WITH ISOLATED SHOWERS
AND TSTORMS. THE TIGHT PRESSURE GRADIENT WILL GENERATE GUSTY
WESTERLY WINDS IN THE EVENING...THEN DECREASE AND SHIFT TO THE
NORTHWEST DURING THE NIGHT. QPF AMOUNTS WILL BE LIGHT...GENERALLY
LESS THAN A TENTH OF INCH. HIGH PRESSURE BUILDS INTO THE CWA
TUESDAY WILL BE MUCH COOLER AND NOT AS WINDY AS MONDAY WITH THE
IN SITU WEAKER PRESSURE GRADIENT. WITH THE COOLER TEMPS...MINIMUM
RH VALUES WILL BE ABOUT 10 PERCENT HIGHER THAN MONDAY. WINDS
SHIFT INTO THE SOUTHEAST TUESDAY NIGHT WITH THE LEE TROUGH TAKING
SHAPE OVER THE FRONT RANGE. AFTER A SLIGHT WARM UP ON WEDNESDAY...
THE NEXT COLD FRONT IS PROGGED TO MOVE ACROSS THE CWA LATE
WEDNESDAY NIGHT WITH ISOLATED SHOWERS AND TSTORMS. THE REMAINDER
OF THE EXTENDED PERIOD...THURSDAY THROUGH SATURDAY...WILL BE DRY
AND WARMER THAN NORMAL WITH THE UPPER LEVEL RIDGE IN PLACE.
&&
.AVIATION...18Z TAF ISSUANCE
VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS THE WESTERN
EDGE OF THE LOW STRATUS DECK ERODING AS SOUTHERLY WINDS MIX
DOWN...WITH KCYS REPORTING SCT015. THIS TREND WILL BE SLOW FOR
THE NEBRASKA PANHANDLE AS THE LATEST GUIDANCE DOES NOT IMPROVE
CIGS TO MVFR UNTIL AFTER 00Z. KRWL AND KLAR WILL BE VFR THROUGH
THE FORECAST PERIOD. GUSTY WEST TO SOUTHWEST WINDS WILL PREVAIL
THIS AFTERNOON MAINLY WEST OF THE LARAMIE RANGE UNTIL EARLY THIS
EVENING WHEN THEY LAY DOWN BELOW 10 KNOTS. STILL MAINTAINING THE
DETERIORATING TREND IN CIGS AND VSBYS TO IFR OR LOWER LATER THIS
EVENING AND THROUGH THE OVERNIGHT PERIOD ACROSS THE PANHANDLE DUE
TO THE MOIST SOUTHEAST LOW LEVEL FLOW.
&&
.FIRE WEATHER...
WINDS HAVE DIMINISHED EARLY THIS EVENING OVER AREAS WEST OF THE
LARAMIE RANGE. FOR THAT REASON THE PREVIOUSLY ISSUED RED FLAG
WARNING HAS BEEN CANCELLED.
A PERIOD OF VERY ACTIVE FIRE WEATHER WILL CONTINUE AT LEAST THROUGH
MONDAY WITH MONDAY SEEING VERY WINDY AND DRY CONDITIONS ACROSS ALL
AREAS. A FRONT THIS AFTERNOON WILL PUSH NORTHEAST INTO SOUTH DAKOTA
AND NEBRASKA THIS EVENING. VERY WARM...DRY AND WINDY CONDITIONS
RETURN SUNDAY AFTERNOON AND EARLY EVENING FOR MUCH OF SOUTHEAST
WYOMING WHERE A FIRE WEATHER WATCH HAS BEEN POSTED FOR FIRE WEATHER
ZONES 301...302...304...305...306 AND 307. EVEN STRONGER WINDS ARE
POSSIBLE MONDAY WITH WARMER TEMPERATURES AND LOW HUMIDITIES. WIND
GUSTS EXCEEDING 40 MPH ARE POSSIBLE MONDAY AFTERNOON.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM NOON SUNDAY TO 7 PM SUNDAY FOR WYZ101-
WYZ102-WYZ103-WYZ106-WYZ111-WYZ112-WYZ113-WYZ114-WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM/AVIATION...JAMSKI
UPDATE...WEILANDHazardous weather outlook, Sep 18, 7:29 PM MDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 729 PM MDT SAT SEP 18 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>110-115-118-119-192115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 729 PM MDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT AREAS OF FOG WILL REDUCE VISIBILITIES TO A MILE OR LESS LATE TONIGHT OVER THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF FOG WILL REDUCE VISIBILITIES TO A MILE OR LESS THROUGH MID MORNING SUNDAY OVER THE WESTERN NEBRASKA PANHANDLE. SUNDAY WILL BRING A CHANCE FOR MORE WIDESPREAD FIRE WEATHER CONCERNS ACROSS MUCH OF CENTRAL AND SOUTHEAST WYOMING. A RED FLAG WARNING IS IN EFFECT FOR PARTS OF SOUTHEAST AND EAST CENTRAL WYOMING SUNDAY AFTERNOON AND EARLY EVENING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ111>114-116-117-192115- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 729 PM MDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BRING A CHANCE FOR MORE WIDESPREAD FIRE WEATHER CONCERNS ACROSS MUCH OF SOUTHEAST WYOMING. A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON AND EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 8:26 AM MDT | Fire Weather Watch | CYS | 12 hr |
Nearby
Red Flag Warnings in Wyoming, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.